# SDR ASOA200901164

- Difficulty date: October 18, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 27,726 hours, 23,898 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMER" PLACARD MISSING ON OUTER ESCAPE HATCH SKIN.   INSTALLED SILKSCREEN PRINT TO EMERGENCY ESCAPE HATCH "EMERGENCY EXIT" PER AMM 20-60-11-400-601 1-5.
